MathSciNet Relay Station
MathSciNet bibliographic data
MR3040881 34K37 (34K30 34K40)
dos Santos, José Paulo Carvalho; Vijayakumar, V.; Murugesu, R. Existence of mild solutions for nonlocal Cauchy problem for fractional neutral integro-differential equation with unbounded delay. Commun. Math. Anal. 14 (2013), no. 1, 59–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement